# SDR HNAA2014121000355

- Difficulty date: December 10, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,314 hours, 56,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60047811
- Part serial: 259
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, EMERGENCY SIGN AT ROW 11 ISLE LIGHTS, INCLUDING ROWS 4, 7 AND 10 FLICKERED INTERMITTENTLY.  R & R POWER SUPPLY AND BATTERY AT PS6 IAW MM 33-51-05. GROUND RAN ACFT.  CHECKED WITH PROP HEAT AND BOTH TIMERS ABOVE AND BELOW.  OPS CHECKED GOOD.  READY FOR SERVICE.
